MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U415064RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review is currently being performed.The sample returned to the manufacturer for inspection/evaluation and photo also received for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model u415064rx pta balloon dilatation catheter allegedly experienced material rupture.The information was received from a single source.One patient was involved with no reported patient injury.Age, weight and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the reported malfunction was provided, therefore, a lot history review was performed.The device was returned for evaluation as well as two photos were provided and reviewed.The investigation for the reported balloon rupture was unconfirmed.The definitive root cause for the reported balloon rupture could not be determined based upon available information.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10308243
Report Number2020394-2020-04891
Device Sequence Number3371306
Product Code LIT
UDI-Device Identifier00801741058066
UDI-Public(01)00801741058066
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU415064RX
Device Catalogue NumberU415064RX
Device Lot NumberCMEN0578
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date01/08/2021
Patient Sequence Number1